# SDR MASA2014120512775

- Difficulty date: December 5, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N915FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15015
- Aircraft time: 27,075 hours, 22,304 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EXIT SIGN HAS ONE LAMP INOPERATIVE.
